# SDR A6WA202304078550

- Difficulty date: April 7, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 601R387799
- Part serial: NSA
- Condition: Corroded
- Location: Fs 559+78 - 559+
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 SEAT TRACK FS559+78 - FS559+96 SEGMENT IS CORRODED. ********AIRCRAFT REMOVED FROM SERVICE******* INSTALLED NEW SERVICEABLE SEAT TRACK AT RBL27, FS559+78 TO FS 559+96 IAW CRJ200 AMM 53-01-11-400-802.
